Year 2016, Volume 28, Issue 3, Pages 95 - 99 2016-12-31

On The Para-Octonions; a Non-Associative Normed Algebra
Para-Ktonyonlar Üzerine; Bir İlişkisel Olmayan Normlu Cebir

Mehdi JAFARI [1]

249 363

In this paper, para-octonions and their algebraic properties are provided by using the Cayley-Dickson multiplication rule between the octonionic

basis elements. The trigonometric form of a para-octonion is similar to the trigonometric form of dual number and quasi-quaternion.

We study the De-Moivre’s theorem for para-octonions, extending results obtained for real octonions and defining generalize Euler’s

formula for para-octonions.

Bu çalışmada, octonyonik baz elemanları arasında Cayley-Dickson çarpım kuralı kullanılarak para-octonyonlar ve cebirsel özellikleri verilmiştir.

Bir para-octonyonun trigonometrik formu bir dual-sayının ve bir quasi-kuaterniyonun trigonometrik formuna benzerdir. Para-octonyonlar

içn De-Moivre’nin teoremi ele alınarak reel-octonyonlar için elde edilen sonuçlar genelleştirilmiştir. Ayrıca, para-octonyonlar

için genel Euler formülleri tanımlanmıştır.

  • Flaut, C., & Shpakivskyi V., (2015). An efficient method for solving equations in generalized quaternion and octonion algebras, Advance in Applied Clifford algebra, 25 (2), 337– 350.
  • Jafari M., On the Properties of Quasi-Quaternions Algebra, (2014). Communications, faculty of science, university of Ankara, Series A1: Mathematics and statistics, 63(1), 1-10.
  • Jafari M., (2015). A viewpoint on semi-octonion algebra, Journal of Selcuk university natural and applied science, 4(4), 46-53.
  • Jafari M., (2015). Split Octonion Analysis, Representation Theory and Geometry, Submitted for publication.
  • Jafari M., Azanchiler H., (2015). On the structure of the octonion matrices, Submitted for publication.
  • Jafari M., (2015). An Introduction to Quasi-Octonions and Their Representation,
  • Mortazaasl H., Jafari M., (2013). A study on Semi-quaternions Algebra in Semi-Euclidean 4-Space, Mathematical Sciences and Applications E-Notes, 1(2) 20-27.
  • Jafari M., (2015). The Fundamental Algebraic Properties of Split Quasi-Octonions, DOI: 10. 13140/RG .2.1.3348.2728
  • Rosenfeld B. A., Geometry of Lie Groups, Kluwer Academic Publishers, Dordrecht, 1997.
Subjects Engineering
Journal Section Research Articles
Authors

Author: Mehdi JAFARI

Dates

Publication Date: December 31, 2016

Bibtex @ { marufbd290481, journal = {Marmara Fen Bilimleri Dergisi}, issn = {}, eissn = {2146-5150}, address = {Marmara University}, year = {2016}, volume = {28}, pages = {95 - 99}, doi = {10.7240/mufbed.36025}, title = {On The Para-Octonions; a Non-Associative Normed Algebra}, key = {cite}, author = {JAFARI, Mehdi} }
APA JAFARI, M . (2016). On The Para-Octonions; a Non-Associative Normed Algebra. Marmara Fen Bilimleri Dergisi, 28 (3), 95-99. DOI: 10.7240/mufbed.36025
MLA JAFARI, M . "On The Para-Octonions; a Non-Associative Normed Algebra". Marmara Fen Bilimleri Dergisi 28 (2016): 95-99 <http://dergipark.org.tr/marufbd/issue/27585/290481>
Chicago JAFARI, M . "On The Para-Octonions; a Non-Associative Normed Algebra". Marmara Fen Bilimleri Dergisi 28 (2016): 95-99
RIS TY - JOUR T1 - On The Para-Octonions; a Non-Associative Normed Algebra AU - Mehdi JAFARI Y1 - 2016 PY - 2016 N1 - doi: 10.7240/mufbed.36025 DO - 10.7240/mufbed.36025 T2 - Marmara Fen Bilimleri Dergisi JF - Journal JO - JOR SP - 95 EP - 99 VL - 28 IS - 3 SN - -2146-5150 M3 - doi: 10.7240/mufbed.36025 UR - https://doi.org/10.7240/mufbed.36025 Y2 - 2016 ER -
EndNote %0 Marmara Journal of Pure and Applied Sciences On The Para-Octonions; a Non-Associative Normed Algebra %A Mehdi JAFARI %T On The Para-Octonions; a Non-Associative Normed Algebra %D 2016 %J Marmara Fen Bilimleri Dergisi %P -2146-5150 %V 28 %N 3 %R doi: 10.7240/mufbed.36025 %U 10.7240/mufbed.36025
ISNAD JAFARI, Mehdi . "On The Para-Octonions; a Non-Associative Normed Algebra". Marmara Fen Bilimleri Dergisi 28 / 3 (December 2016): 95-99. https://doi.org/10.7240/mufbed.36025
AMA JAFARI M . On The Para-Octonions; a Non-Associative Normed Algebra. MAJPAS. 2016; 28(3): 95-99.
Vancouver JAFARI M . On The Para-Octonions; a Non-Associative Normed Algebra. Marmara Fen Bilimleri Dergisi. 2016; 28(3): 99-95.